Taisho Pabron Gold A Cold Medicine (44 Sachets)
To the relief of symptoms of a cold. Pabron Gold A helps the discharge of the causative agent of guaifenesin is attached to the throat, relieve cold symptoms. Melt-in-the-mouth and the flavor is good and easy to drink fine granules.
Symptoms / Effects
Wind of symptoms (cough, phlegm, sore throat, sneezing, runny nose, stuffy nose, chills, fever, headache, joint pain, muscle pain) of relaxation
Three times a day for the next amount, please take with water or lukewarm water within after a meal as much as possible 30 minutes. Once wrapped 12-14 years old 2/3 Not to be taken under hull 12 years or 15 years three times a day
Materials / Ingredients
Component 1 package (0.96 g) in: guaifenesin 60mg, dihydrocodeine phosphate 8 mg, dl-methylephedrine hydrochloride 20 mg, acetaminophen 300mg, chlorpheniramine maleate 2.5 mg, anhydrous caffeine 25mg, Riboflavin (Vitamin B2) 4 mg, additives: cellulose, silicic acid anhydride, potato starch, D- mannitol, hydroxypropyl cellulose, metasilicate Mg, aspartame (L- phenylalanine compound), perfumes, vanillin
(1) Please keep less in a cool place protected from direct sunlight.
(2) Please keep them out of reach of children.
(3) Please do not swap into another container. (There is the quality or causing the abuse vary)
(4) In the case of taking the remainder obtained by dividing one follicle, and store it folded the mouth of the bag, please take within two days.
(5) products past the expiration date, please do not take.
Please take the following amount with water or lukewarm water within 30 minutes as possible after meals.
15 years old or more · · · 1 dose 1 pack, taking number 3 times a day
11 years old ~ 14 years old · · · 1 dose 2/3 pack, number of doses 3 times per day
7 to 10 years old · · · 1 dose 1/2 pack, taking number of times 3 times a day
3 years – 6 years old · · · 1/3/3 pack, taking 3 times a day
1 year to 2 years old · · · 1 dose 1/4 pack, number of doses 3 times per day under 1 year · · · Do not take
Dihydrocodeine phosphate: 8 mg
dl-methylephedrine hydrochloride: 20 mg
Guaifenesin: 41.67 mg (125 mg in 3 capsules)
Acetaminophen: 300 mg Lysozyme hydrochloride: 20 mg (potency)
Carbiminoxamine maleate: 2.5 mg Anhydrous caffeine: 25 mg
Bisibutiamine (vitamin B 1 derivative): 8 mg
Riboflavin (vitamin B 2 ): 4 mg
*Results from the use of cosmeceuticals product above may vary depending upon the consumer and will depend on multiple factors which includes an individual’s age, gender, skin type and condition, mixing use of other products, health history, lifestyle, diet and others. Kindly refer to the dosage & administration on the packaging to suit your individual use.